# SDR REXA2016092301880

- Difficulty date: September 23, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Bs 693-836
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-400-801-A07, REO 670-53-00-343, AND 51-40-11-001-001-A01.
